I am using Clobetamil G cream since four years. But I did not get any irritations or side effects. But, if I stop using that cream I become very dark. If I consult a doctor, there is no use but if I use that cream again I will become very fair. Maybe my skin is addicted to this cream. What shall I do for this? Please suggest me.
Welcome to icliniq.com.
Clobetamil (Clobetasol and Gentamycin) is a strong topical corticosteroid cream, it is not a fairness cream. Clobetamil makes your skin very thin. That is why you feel you are getting fair. Thinning of skin makes it more sensitive to sunlight.
Clobetamil is useful for eczema and other steroid-responsive dermatoses. Topical corticosteroids should never be used for more than two to three weeks at a stretch. There are many serious adverse effects of Clobetasol when used on the face for a long duration such as pimples, thinning of skin, visible blood vessels, rosacea, increased facial hairs (beard and mustache).
When there is long-term usage, there can be an internal absorption of medicine causing more serious side effects.
You need to see a dermatologist in person for assessing your skin status after four years of steroid use. Depending on your skin condition, you will be asked to reduce the use of steroids.
Once you stop using Clobetamil, you should be prepared to notice pimples or rosacea depending on the response of your skin. All the adverse effects start after you stop using it, this is called rebound phenomenon.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I suggest trying 30 % Trichloroacetic acid cautery (TCA) or topical treatment with Depiwhite cream (combination of Hydroquinone and Kojic acid) ... Read fullWhat medicine should I take for yeast infection?
.. apply Clobetasol over the glans. Please send the good quality photographs taken in a natural light. Also, do tell me about the complaint in them? How long it has been there? What is your age? Do you have any history of sexual exposure? If yes, th... Read fullI am suffering from eczema. There is redness in my cheeks. Using corticosteroid cream. Are there any side effects in using it?
Thank you doctor, I have discussed with you everything from the beginning. Kindly suggest the treatment of which doctor you think is better? Should I prefer the idea of laparoscopic ovarian drilling and then hysteroscopy for submucosal fibroid or t... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now